Topologies on generalized semi-inner product spaces
Compositio Mathematica, Volume 23 (1971) no. 3, p. 309-316
@article{CM_1971__23_3_309_0,
     author = {Nath, B.},
     title = {Topologies on generalized semi-inner product spaces},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {23},
     number = {3},
     year = {1971},
     pages = {309-316},
     zbl = {0218.54005},
     mrnumber = {300064},
     language = {en},
     url = {http://www.numdam.org/item/CM_1971__23_3_309_0}
}
Nath, B. Topologies on generalized semi-inner product spaces. Compositio Mathematica, Volume 23 (1971) no. 3, pp. 309-316. http://www.numdam.org/item/CM_1971__23_3_309_0/

G. Lumer [1] Semi-inner product spaces, Trans. Amer. Math. Soc., 100 (1961), 29-43. | MR 133024 | Zbl 0102.32701

E. Prugovečki [2] Topologies on generalized inner product spaces, Can. J. Math., 21 (1969), 158-169. | MR 241959 | Zbl 0167.12801